# SDR SWAA2015010835568

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,181 hours, 50,270 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645258
- Part serial: MA1494
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 INBD GND SPOILER OTBD LUG BROKEN.  R & R NR 4 SPOILER IAW AMM.
